Alert archive / Texas / Red Flag Warnings in 2013
Red Flag Warning 6, NWS Brownsville, TX
NWS Brownsville, TX issued this red flag warning at Mar 3, 2013, 2:03 PM CST for 8 counties in Texas. It took effect at Mar 4, 2013, 9:00 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2013, 2:03 PM CST (20:03 UTC)
- In effect from
- Mar 4, 2013, 9:00 AM CST
- Expired
- Mar 4, 2013, 8:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 8.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1511 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
300 WWUS84 KBRO 032003 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 203 PM CST SUN MAR 3 2013 ...TWO DAYS OF CRITICAL FIRE WEATHER CONDITIONS FORECAST... .STRONG SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP IN THE EARLY MORNING HOURS MONDAY. VERY DRY NEAR SURFACE AIR IS EXPECTED TO MIX DOWN BY MID MORNING DROPPING RELATIVE HUMIDITY VALUES TO CRITICAL LEVELS...COUPLED WITH 20 FOOT WIND SPEEDS OF 20 TO 30 MPH THROUGH THE DAY. THIS WILL WORK IN CONCERT WITH CRITICALLY DRY FUELS TO PRODUCE THE POTENTIAL FOR WILDFIRE GROWTH AND SPREAD. TXZ248-041200- /O.UPG.KBRO.FW.A.0004.130304T1700Z-130305T0100Z/ /O.NEW.KBRO.FW.W.0006.130304T1700Z-130305T0200Z/ /O.NEW.KBRO.FW.A.0005.130305T1500Z-130306T0300Z/ ZAPATA- 203 PM CST SUN MAR 3 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CST MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 248... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 248... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CST MONDAY THIS REPLACES THE ORIGINAL FIRE WEATHER WATCH FOR MONDAY. A NEW FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 248. * TIMING...11 AM TO 8 PM MONDAY AND TUESDAY MORNING THROUGH TUESDAY EVENING. * WIND...SOUTH TO SOUTHWEST WINDS INCREASING NEAR 20 MPH. NORTHWEST WINDS 20 TO 25 MPH TUESDAY. * HUMIDITY...LATE MORNING AND AFTERNOON HUMIDITY LOWERING 12 TO 18 PERCENT ON MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE... AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE...AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ249-250-252-253-041200- /O.UPG.KBRO.FW.A.0004.130304T1700Z-130305T0100Z/ /O.NEW.KBRO.FW.W.0006.130304T1500Z-130305T0000Z/ /O.NEW.KBRO.FW.A.0005.130305T1500Z-130306T0300Z/ JIM HOGG-BROOKS-STARR-HIDALGO- 203 PM CST SUN MAR 3 2013 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 249...250... 252 AND 253... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 249...250...252 AND 253... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. THIS REPLACES THE ORIGINAL FIRE WEATHER WATCH THAT HAD BEEN IN EFFECT. A NEW FIRE WEATHER WATCH HAS BEEN ISSUED FOR TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 249...250...252 AND 253. * TIMING...9 AM TO 6 PM MONDAY AND TUESDAY MORNING THROUGH TUESDAY EVENING * WIND...SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH ON MONDAY. * HUMIDITY...AFTERNOON HUMIDITY LOWERING 15 TO 35 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE... AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE...AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ251-254-255-041200- /O.NEW.KBRO.FW.W.0006.130304T1500Z-130305T0000Z/ /O.NEW.KBRO.FW.A.0005.130305T1500Z-130306T0300Z/ KENEDY-INLAND WILLACY-INLAND CAMERON- 203 PM CST SUN MAR 3 2013 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 251...254 AND 255... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 251...254 AND 255... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 251...254 AND 255. * TIMING...9AM TO 6PM MONDAY AND TUESDAY MORNING TO TUESDAY EVENING. * WIND...SOUTH WINDS 25 TO 30 MPH. * HUMIDITY...25 TO 40 PERCENT IN THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE... AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE...AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ JGG/MC
2 follow-up statements
353 WWUS84 KBRO 041411 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 811 AM CST MON MAR 4 2013 ...TWO DAYS OF CRITICAL FIRE WEATHER CONDITIONS FORECAST... .STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP IN THE EARLY MORNING HOURS TODAY. VERY DRY NEAR SURFACE AIR IS EXPECTED TO MIX DOWN BY MID MORNING DROPPING RELATIVE HUMIDITY VALUES TO CRITICAL LEVELS...COUPLED WITH 20 FOOT WIND SPEEDS OF 20 TO 30 MPH THROUGH THE DAY. THIS WILL WORK IN CONCERT WITH CRITICALLY DRY FUELS TO PRODUCE THE POTENTIAL FOR WILDFIRE GROWTH AND SPREAD. ON TUESDAY...A CONTINUED RISK FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS. A COLD FRONT WILL RACE ACROSS SOUTH TEXAS TUESDAY MORNING...SWITCHING WINDS OT THE NORTHWEST AND INCREASING TO AROUND 20 MPH. HUMIDITY VALUES DURING THE AFTERNOON MAY REACH 15 TO 20 PERCENT DURING THE AFTERNOON. TXZ249>255-042200- /O.CON.KBRO.FW.W.0006.130304T1500Z-130305T0000Z/ /O.CON.KBRO.FW.A.0005.130305T1500Z-130306T0300Z/ JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON- 811 AM CST MON MAR 4 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 249... 250...251...252...253...254 AND 255... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 249...250...251...252...253...254 AND 255... * AFFECTED AREA...FIRE WEATHER ZONES 249...250...251...252... 253...254 AND 255. * TIMING...9 AM TO 6 PM MONDAY AND TUESDAY MORNING THROUGH TUESDAY EVENING * WIND...SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH ON MONDAY. * HUMIDITY...AFTERNOON HUMIDITY LOWERING 15 TO 35 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE... AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE...AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ248-042200- /O.CON.KBRO.FW.W.0006.130304T1700Z-130305T0200Z/ /O.CON.KBRO.FW.A.0005.130305T1500Z-130306T0300Z/ ZAPATA- 811 AM CST MON MAR 4 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 248... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 248... * AFFECTED AREA...FIRE WEATHER ZONE 248. * TIMING...11 AM TO 8 PM MONDAY AND TUESDAY MORNING THROUGH TUESDAY EVENING. * WIND...SOUTH TO SOUTHWEST WINDS INCREASING NEAR 20 MPH. NORTHWEST WINDS 20 TO 25 MPH TUESDAY. * HUMIDITY...LATE MORNING AND AFTERNOON HUMIDITY LOWERING 12 TO 18 PERCENT ON MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE... AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE...AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
122 WWUS84 KBRO 042147 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 347 PM CST MON MAR 4 2013 ...TWO DAYS OF CRITICAL FIRE WEATHER CONDITIONS FORECAST... .STRONG SOUTH WINDS WILL COMBINE WITH CRITICAL RELATIVE HUMIDITY VALUES AND DRY FUELS TO PRODUCE THE POTENTIAL FOR WILDFIRE GROWTH AND SPREAD. A CONTINUED RISK FOR CRITICAL FIRE WEATHER CONDITIONS WILL EXIST AGAIN ON TUESDAY...AS A COLD FRONT RACES SOUTH ACROSS THE REGION. WINDS WILL BECOME NORTHWEST AND INCREASE TO 20 MPH IN WAKE OF THE FRONT...AS HUMIDITY VALUES DROP TO BETWEEN 15 AND 20 PERCENT BY AFTERNOON. TXZ248-050600- /O.UPG.KBRO.FW.A.0005.130305T1500Z-130306T0300Z/ /O.NEW.KBRO.FW.W.0007.130305T1500Z-130306T0000Z/ /O.CON.KBRO.FW.W.0006.000000T0000Z-130305T0200Z/ ZAPATA- 347 PM CST MON MAR 4 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 248... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 248... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 248. * TIMING...11 AM TO 8 PM MONDAY AND TUESDAY MORNING THROUGH TUESDAY EVENING. * WIND...SOUTH TO SOUTHWEST WINDS INCREASING NEAR 20 MPH. NORTHWEST WINDS 20 TO 25 MPH TUESDAY. * HUMIDITY...AFTERNOON HUMIDITY 12 TO 18 PERCENT MONDAY...AND 18 TO 23 PERCENT TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE... AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. && $$ TXZ249>255-050600- /O.UPG.KBRO.FW.A.0005.130305T1500Z-130306T0300Z/ /O.NEW.KBRO.FW.W.0007.130305T1500Z-130306T0000Z/ /O.EXT.KBRO.FW.W.0006.000000T0000Z-130305T0200Z/ JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON- 347 PM CST MON MAR 4 2013 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 249...250... 251...252...253...254 AND 255... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 249...250... 251...252...253...254 AND 255... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 249...250...251...252...253... 254...AND 255. * TIMING...9 AM TO 6 PM MONDAY AND TUESDAY MORNING THROUGH TUESDAY EVENING * WIND...SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH ON MONDAY. NORTHWEST WINDS 20 TO 30 MPH TUESDAY. * HUMIDITY...AFTERNOON RELATIVE HUMIDITY 15 TO 35 PERCENT MONDAY...AND 20 TO 30 PERCENT TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE... AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. && $$ TXZ256-257-050600- /O.NEW.KBRO.FW.W.0007.130305T1500Z-130306T0000Z/ COASTAL WILLACY-COASTAL CAMERON- 347 PM CST MON MAR 4 2013 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 256 AND 257... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST TUESDAY. * AFFECTED AREA...FIRE WEATHER ZONES 256 AND 257. * TIMING...9 AM TO 6 PM TUESDAY. * WIND...BECOMING NORTHWEST 20 TO 30 MPH. * HUMIDITY...AFTERNOON RELATIVE HUMIDITY 35 TO 45 PERCENT TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR MORE... AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE. && $$ STRAUB/BUTTS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Mar 3, 11:33 AM CST, 2 hours 30 minutes earlier.
Area forecast discussion, Mar 3, 11:33 AM CST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1133 AM CST SUN MAR 3 2013
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...WIND IS THE PRIMARY AVIATION CONCERN THROUGH THE
PERIOD. PREDOMINANT VFR CIG/VISBY HIGHLY LIKELY THROUGH THE NEXT
24 HOURS...HOWEVER A LITTLE LOW MOISTURE MAY SPARK FEW TO SCT
AROUND 2000FT IN EASTERN CAMERON COUNTY AROUND DAYBREAK MONDAY.
SOUTHEAST BREEZES ARE EXPECTED TO INCREASE THROUGH THE AFTERNOON
BEFORE DIMINISHING A BIT AFTER SUNSET BUT REMAINING IN THE 13G20KT
RANGE OVERNIGHT EXCEPT ZAPATA/JIM HOGG/STARR WHERE THEY WILL BE
LIGHTER.
PARTICULARLY STRONG WINDS ARE EXPECTED...ESPECIALLY IN
CAMERON/WILLACY COUNTIES MONDAY MORNING. FORECASTING 20 TO 25 KNOT
SOUTHEASTERLIES WITH GUSTS IN THE 30 T0 35KT RANGE WITH INCREASING
CONFIDENCE FROM AROUND SUNRISE THROUGH ABOUT NOON. WEST OF THE 77
CORRIDOR WINDS WILL BE SLIGHTLY LOWER...AND NOTABLY LOWER AS YOU
APPROACH ZAPATA COUNTY. WIND SPEEDS SHOULD DECREASE A BIT THROUGH
THE AFTERNOON MONDAY. /68-JGG/
&&
.PREV DISCUSSION... /ISSUED 1013 AM CST SUN MAR 3 2013/
DISCUSSION...SURFACE WINDS PICKING UP AS HEATING UNDER FULL SUN
LIFTS TEMPERATURES AND GETS LOW LEVEL MIXING GOING. 10 AM TEMPS
ARE OVERACHIEVING A LITTLE AND MADE MINOR ADJUSTMENTS UPWARD TO
THE HOURLY AND MAX TEMPERATURE FORECAST FOR TODAY WITH SOUTHERLY
WINDS OVER THE CENTRAL AND WESTERN PART OF THE CWA ON A WARM/DRY
OVERLAND TRAJECTORY. EXPECT WIND SPEEDS TO INCREASE LATER THIS
AFTERNOON AS THE LOWER LEVEL PRESSURE GRADIENT TIGHTENS. 12Z
NAM/HRRR/RAP AND THE SYNOPTIC PICTURE AGREE ON MARKEDLY INCREASING
WINDS OVER THE GULF TONIGHT AND WENT AHEAD AND HOISTED A SMALL
CRAFT ADVISORY FOR TONIGHT AND TOMORROW WILL LET LATER SHIFTS
EXTEND IT AS THE EVENT UNFOLDS. NO OTHER CHANGES AT THIS TIME. /68-JGG/
MARINE...A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE GULF
WATERS ALONG THE LOWER TEXAS COAST FROM THIS EVENING THROUGH THE
OVERNIGHT TONIGHT AND MONDAY FOR STRONG SOUTH WINDS. SMALL CRAFT
ADVISORIES WILL LIKELY BE NEEDED ON MONDAY FOR THE LAGUNA MADRE AS
WELL...AND THE ADVISORIES WILL LIKELY BE EXTENDED THROUGH TUESDAY
AND EARLY WEDNESDAY DUE TO STRONG SOUTH WINDS...AND THEN NORTH
WINDS BEHIND A PASSING FRONT. /68-JGG/
PREV DISCUSSION... /ISSUED 512 AM CST SUN MAR 3 2013/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...VFR CONDITIONS WITH CLEAR SKIES TODAY AND TONIGHT.
SOUTHEAST WINDS TO INCREASE THIS AFTERNOON WITH SOME GUST BETWEEN
20 AND 25 KNOTS ALONG THE HIGHWAY 77 CORRIDOR. SOUTHEAST TO SOUTH
WINDS INCREASE TONIGHT WITH GUSTS AROUND 20 KNOTS SPREADING
WESTWARD. LOW LEVEL JET STRENGTHENING TO 40 KNOTS BETWEEN 2000
AND 4000 FEET AFTER 06Z MONDAY.
PREV DISCUSSION... /ISSUED 346 AM CST SUN MAR 3 2013/
SHORT TERM /TODAY THROUGH MONDAY/...THE WIND MACHINE GETS
TURNED ON LATER TODAY THEN GETS CRANKED ON HIGH MONDAY. SURFACE
HIGH GETS SHUNTED EAST AS MID LEVEL RIDGE BUILDS OVER EASTERN
TEXAS. UPSTREAM TROUGH MOVES INTO NORTHERN ROCKIES WITH LEE LOW
DEEPENING ACROSS THE FRONT RANGE. GRADIENT TIGHTENS THIS AFTERNOON
AND CONTINUES TO STRENGTHEN TONIGHT AND THROUGH THE DAY MONDAY.
EXPECT BREEZY CONDITIONS TO DEVELOP ACROSS THE COASTAL COUNTIES
THIS AFTERNOON THEN SPREAD ACROSS ALL AREAS BY THIS EVENING AND
PERSIST OVERNIGHT. MODELS SUGGEST SURFACE INVERSION DEVELOPING
ALONG WITH A BROAD 925MB LOW LEVEL JET OF 35 TO 40 KNOTS. THIS JET
MIXES TO THE SURFACE ON MONDAY EARLY MORNING AND CONTINUES THROUGH
THE AFTERNOON. THE 77 CORRIDOR LOOKS TO BE THE FAVORED AREA FOR A
WIND ADVISORY WITH EASTERN PORTIONS OF HIDALGO SEEING WINDY
CONDITIONS. GFS MAV IS THE HIGHEST ON THE WINDS BUT MODEL
CONSENSUS OF DEVELOPING STRONG WINDS INCREASES CONFIDENCE.
TEMPERATURES TO SEE A STEADY CLIMB THROUGH MONDAY AS THE SOUTHERLY
WINDS INCREASE. TODAY THE CWA IS STILL ON TRACK TO SEE A 5 TO 8
DEGREE INCREASE OVER YESTERDAY WITH MOST AREAS CLIMBING INTO THE 80S
WITH EXCEPTION TO THE COASTAL AREA. MUCH MILDER TONIGHT WITH SOME
GULF MOISTURE INCREASING AND WINDS REMAINING MODERATE AND GUSTY.
EVEN WITH CLEAR SKIES MINIMAL RADIATIONAL COOLING AFFECT EXPECTED
ESPECIALLY ACROSS THE COASTAL COUNTIES WHERE WINDS TO BE THE
HIGHEST. THEN FOR MONDAY MODELS ONCE AGAIN AGREE WITH A MODEST
HEAT SPIKE AS 850-700MB WINDS TURN SW-W THIS LEADS TO DOWNSLOPING
AND 850MB TEMPERATURES NEARING 20C. GOING FORECAST TRENDS WITH THE
WARMER EUROPEAN MODEL WHICH TAKE TEMPERATURES INTO THE LOW TO MID
90S OUT WEST...NEAR 90 ACROSS THE MID VALLEY AND MID TO UPPER 80S
IN THE LOWER VALLEY.
AS MENTIONED GULF MOISTURE BEGINS TO INCREASE WITH DEW POINTS IN THE
EAST RECOVERING INTO THE 40S TODAY AND APPROACHING MID 50S TONIGHT.
THESE INCREASE IS AT THE SURFACE WITH LITTLE INCREASE DEPTH SEEN
WITHIN THE MODEL CONSENSUS. SKIES TO REMAIN CLEAR TO MOSTLY CLEAR
THROUGH THE PERIOD.
LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...ZONAL FLOW ALOFT
OVER DEEP SOUTH TEXAS WITH A SURFACE HIGH OVER FLORIDA AND A COLD
FRONT OVER NORTHERN TEXAS TO START THE PERIOD. COLD FRONT MAKES
QUICK WORK OF TEXAS MOVING THROUGH THE RIO GRANDE VALLEY BY
TUESDAY NIGHT. SFC HIGH PRESSURE WILL BUILD IN FROM THE NORTH
WEDNESDAY WITH NORTHERLY WINDS AND THE COOLEST MAXES FOR THE
WEEK...UPPER 60S TO MIDDLE 70S. SFC HIGH MOVES EAST WITH EASTERLY
WINDS WEDNESDAY NIGHT AND SOUTHEASTERLY WINDS THURSDAY THROUGH
SATURDAY. ATTENTION THEN TURNS TO 500MB TROUGH/LOW DIVING DOWN
THROUGH CALIFORNIA THURSDAY/FRIDAY AND INTO THE DESERT SOUTHWEST
SATURDAY. MODEL DIFFERENCES APPEAR SATURDAY WITH RESPECT TO LOW
PLACEMENT...ECMWF IS FURTHER NORTH WITH PLACEMENT OVER COLORADO BY
THE END OF THE PERIOD WITH THE GFS FURTHER SOUTH WITH PLACEMENT
OVER SOUTHERN ARIZONA/NEW MEXICO. BETTER CONSISTENCY LIES WITH THE
GFS AND LEANED FORECAST TOWARDS THIS MODEL.
BREEZY CONDITIONS WILL BE ONGOING EARLY MONDAY NIGHT WITH WINDS
DECREASING AFTER SUNSET. BREEZY CONDITIONS CAN BE EXPECTED TUESDAY
BEHIND THE FRONTAL PASSAGE THROUGH THE EARLY EVENING HOURS. RELATIVE
HUMIDITY VALUES WILL FALL TO THE MIDDLE TEENS TO MIDDLE 20S TUESDAY
AND WEDNESDAY...LOWEST VALUES ACROSS ZAPATA/JIM HOGG/STARR COUNTIES.
20 FOOT WINDS PRECLUDE RFW AT THIS TIME BUT INCREASED FIRE DANGER
EXPECTED. BREEZY CONDITIONS EXPECTED FRIDAY AND SATURDAY AHEAD OF
THE NEXT DEVELOPING STORM SYSTEM.
MARINE /TODAY THROUGH MONDAY/...LIGHT WINDS THIS MORNING TO VEER
SOUTHEAST LATER TODAY AND BEGIN TO INCREASE. PRESSURE GRADIENT
INCREASES TONIGHT AS LOW PRESSURE DEVELOPS OVER THE SOUTHERN
PLAINS. SOUTH WINDS QUICKLY INCREASE OFFSHORE BY OR SHORTLY AFTER
MIDNIGHT AND A SMALL CRAFT ADVISORY COULD BE ISSUED FOR THE
OVERNIGHT PERIOD. THE PRESSURE GRADIENT STRENGTHENS FURTHER MONDAY
WITH ALL COASTAL WATERS SEEING SMALL CRAFT ADVISORY CONDITIONS.
MONDAY NIGHT THROUGH SATURDAY...
SMALL CRAFT ADVISORIES WILL LIKELY BE ONGOING TO START THE PERIOD.
ADDITIONAL ADVISORIES WILL BE POSSIBLE TUESDAY AHEAD OF A COLD FRONT
AND WEDNESDAY BEHIND THE COLD FRONT. HIGH PRESSURE BUILDS ACROSS THE
COASTAL WATERS THURSDAY WITH CONDITIONS IMPROVING. IMPROVEMENTS WILL
BE SHORT LIVED AS WINDS/SEAS WILL INCREASE ONCE AGAIN AHEAD OF A
DEVELOPING LOW PRESSURE SYSTEM FRIDAY AND SATURDAY. SMALL CRAFT
EXERCISE CAUTION POSSIBLE DURING THIS TIME FRAME.
FIRE WEATHER...
ELEVATED FIRE DANGER IS EXPECTED TODAY FOR ALL AREAS WITH A FIRE
WEATHER WATCH GOING TO BE ISSUED FOR AREAS WEST OF HIGHWAY 281
MONDAY. A SLOW RECOVERY OF RELATIVE HUMIDITY AND INCREASING SOUTH
WINDS LATER TODAY TO KEEP A HIGHER RISK OF FIRE SPREAD. HUMIDITY
WILL BE HIGHER IN THE EAST ALONG WITH HIGHER WIND SPEEDS WHILE THE
WEST TO SEE LOWER HUMIDITY BUT A SLOWER INCREASE IN THE WINDS.
OVERALL THERE REMAINS A DANGER WITH THE EXTREMELY DRY FUELS. WINDS
INCREASE AND TURN S-SSW ON MONDAY AS WITH DEEPENING LOW PRESSURE
OVER NORTH TEXAS. THIS SHOULD RESULT IN MODEST DOWNSLOPING
CONDITIONS TO DEVELOP OVER THE WESTERN RANCHLANDS. AN INCREASE IN
TEMPERATURES TOPPING 90 DEGREES AND A MIXING OUT OF LIMIT SURFACE
MOISTURE TO ALLOW FOR DEW POINTS TO CRASH AND HUMIDITY TO DROP
CONSIDERABLE. SURFACE WINDS ARE FORECAST TO BE STRONG ENOUGH TO
WARRANT A WATCH FOR THE AFTERNOON HOURS. AREAS TO SEE THE MOST
IMPACT WILL BE STARR AND HIDALGO COUNTIES WITH LESSOR IMPACT ACROSS
JIM HOGG AND BROOKS COUNTIES WHERE WINDS MIGHT NOT BE AS STRONG.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR TXZ248>250-252-253.
GM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 6 PM CST MONDAY
FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
68/61Hazardous weather outlook, Mar 3, 9:55 AM CST, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 955 AM CST SUN MAR 3 2013 TXZ248>250-252-253-041600- ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO- 955 AM CST SUN MAR 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. ENHANCED FIRE DANGER RISK FOR LOW RELATIVE HUMIDITY AND MODERATE SOUTHEAST WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FIRE WEATHER WATCH IS IN EFFECT FROM 10 AM TO 7 PM FOR LOW HUMIDITY AND STRONG SOUTH WINDS. ENHANCED FIRE DANGER RISK INCREASES TUESDAY AS A COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TXZ251-254>257-041600- KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- 955 AM CST SUN MAR 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG SOUTH WINDS ARE EXPECTED MONDAY. WIND SPEEDS OF 30 MPH WITH GUSTS TO 40 MPH ARE CURRENTLY FORECAST AND WIND ADVISORIES MAY BE NEEDED FOR MONDAY. ENHANCED FIRE DANGER RISK INCREASES MONDAY AND TUESDAY. STRONG WINDS AND LOW HUMIDITY ARE EXPECTED. AN ELEVATED RISK OF RIP CURRENTS ARE LIKELY MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ130-132-135-150-155-170-175-041600- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 955 AM CST SUN MAR 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE GULF OF MEXICO BETWEEN BAFFIN BAY AND THE MOUTH OF THE RIO GRANDE RIVER OUT TO 60 NAUTICAL MILES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE GULF OF MEXICO BETWEEN BAFFIN BAY AND THE MOUTH OF THE RIO GRANDE RIVER OUT TO 60 NAUTICAL MILES AND WILL LIKELY BE EXTENDED THROUGH TUESDAY OR EARLY WEDNESDAY AT A LATER TIME. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED ON MONDAY FOR THE LAGUNA MADRE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JGG
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:42 AM CST | Fire Weather Watch | BRO | Brooks, Hidalgo, Jim Hogg, Starr, Zapata | 9 hr |
| Mar 3, 9:41 AM CST | Small Craft Advisory | BRO | 66 hr | |
| Mar 3, 2:03 PM CST | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 26 hr |
| Mar 3, 2:08 PM CST | Small Craft Advisory for Winds | BRO | 34 hr | |
| Mar 3, 2:16 PM CST | Wind Advisory | BRO | Cameron, Kenedy, Willacy | 27 hr |
Nearby
Red Flag Warnings in Texas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.